RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1260–1270 (Mi semr993)  

Geometry and topology

On resolvability of Lindelöf generated spaces

M. A. Filatovaab, A. V. Osipovacb

a Krasovskii Institute of Mathematics and Mechanics, 16 S.Kovalevskaya str. 620990, Yekaterinburg, Russia
b Ural Federal University, 19 Mira str., 620002, Yekaterinburg, Russia
c Ural State University of Economics, 62, 8th of March str., 620219, Yekaterinburg, Russia

Abstract: In this paper we study the properties of $\mathscr{P}$ generated spaces (by analogy with compactly generated). We prove that a regular Lindelöf generated space with uncountable dispersion character is resolvable. It is proved that Hausdorff hereditarily $L$-spaces are $L$-tight spaces which were defined by István Juhász, Jan van Mill in (Variations on countable tightness, arXiv:1702.03714v1). We also prove $\omega$-resolvability of regular $L$-tight space with uncountable dispersion character.

Keywords: resolvable space, $k$-space, tightness, $\omega$-resolvable space, Lindelöf generated space, $\mathscr{P}$ generated space, $\mathscr{P}$-tightness.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.A03.21.0006
The work is supported by the Russian Academic Excellence Project (agreement no. 02.A03.21.0006 of August 27, 2013, between the Ministry of Education and Science of the Russian Federation and Ural Federal University).


DOI: https://doi.org/10.17377/semi.2018.15.102

Full text: PDF file (169 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 515.1
MSC: 54A25
Received November 29, 2017, published October 23, 2018
Language: English

Citation: M. A. Filatova, A. V. Osipov, “On resolvability of Lindelöf generated spaces”, Sib. Èlektron. Mat. Izv., 15 (2018), 1260–1270

Citation in format AMSBIB
\Bibitem{FilOsi18}
\by M.~A.~Filatova, A.~V.~Osipov
\paper On resolvability of Lindel\"of generated spaces
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1260--1270
\mathnet{http://mi.mathnet.ru/semr993}
\crossref{https://doi.org/10.17377/semi.2018.15.102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454860200044}


Linking options:
  • http://mi.mathnet.ru/eng/semr993
  • http://mi.mathnet.ru/eng/semr/v15/p1260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:8
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019